# SDR CALA2015021293125

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 55,273 hours, 6,589 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT ELEC SMELL IN MID GALLEY ON APPROACH MM 05-51-50.  OPERATED MID GALLEY OVENS, CHILLERS, ALL ACFT LIGHTS, ENTERTAINMENT SYS & REMOVED CTR GALLEY CEILING PANELS.  THE ONLY SMELL WAS FROM OVEN R32, SPILLED FOOD AT BOTTOM OF OVEN.  NO ELEC SMELL DETECTED.  CLEANED OVEN & RAN ALL GALLEY SYSTEMS & NO ABNORMAL SMELLS.  ALSO FOUND ALL CB`S SET.  ALL SYSTEMS OPERATING NORMAL.
